# SDR CA111026001

- Difficulty date: October 21, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 35,827 hours
- Engine: Ge CF343A1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: 604EN1436
- Condition: Intermittent
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) SHORTLY AFTER TAKEOFF THE NOSE GEAR DIDN`T RETRACT UPON GEAR UP SELECTION. THE FLIGHT CREW FOLLOWED THE QUICK REF HANDBOOK PROCEDURE, CONDUCTED AN ALTERNATE GEAR EXTENSION AND LANDED BACK WITHOUT FURTHER INCIDENT.  HISTORICAL REVIEW INDICATED THAT 2 SIMILAR DISCREPANCIES HAD BEEN PREVIOUSLY REPORTED.  MX TRAVELED TO THE OUT STATION AND REPLACED THE NLG SELECTOR VALVE.  SIMILAR PROBLEMS WERE REPORTED THE NEXT 2 CONSECUTIVE DAYS.  IT WAS FINALLY FOUND THAT THE RT NLG DOOR MICROSWITCH S1GA (IPC 32-61-15-01-010) WAS INTERMITTENT.  THE SWITCH WAS REPLACED, THE SYS TESTED AND THE ACFT RELEASED FOR SERVICE FOLLOWING COMPLETION OF A SUCCESSFUL TEST FLIGHT.
